MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PERFORMA®; ANGIOGRAPHIC CATHETER, SINGLE-USE

MERIT MEDICAL SYSTEMS, INC. PERFORMA®; ANGIOGRAPHIC CATHETER, SINGLE-USE
Catalog Number 1623-B62M/B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was found to have a break in the catheter near the hub; however, the root cause of this defect is unable to be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformance's of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Event or Problem Description
The account alleges that during a procedure, the performa catheter experienced hub detachment.No additional patient outcome information was provided.

Brand Name
PERFORMA®
Common Device Name
ANGIOGRAPHIC CATHETER, SINGLE-USE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ins de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key25008486
Report Number3011642792-2026-00017
Device Sequence Number15647656
Product Code DQO
UDI-Device Identifier00884450766705
UDI-Public00884450766705
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K000659
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1623-B62M/B
Device Lot NumberI3009552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown